MathSciNet Relay Station
MathSciNet bibliographic data
MR1834009 53C43 (53D15 58E20)
Bejan, Cornelia-Livia; Benyounes, Michèle; Loubeau, Eric Quasi-harmonicity for semi-Riemannian manifolds. Bul. Inst. Politeh. Iaşi. Secţ. I. Mat. Mec. Teor. Fiz. 45(49) (1999), no. 1-2, 25–35 (2000).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement